# SDR 9518516308

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK (TPE), THE FLOOR EMERGENCY PATH LIGHTS BETWEEN SEAT ROWS 51R TO 64R WERE FOUND INOPERATIVE.  RECONNECTED LOOSE LIGHT ASSEMBLY PIN AT SEAT ROW 64R.  OPERATIONAL CHECK OK.
